Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Estimates for the Chebyshev function $ \psi(x)-\theta (x)$


Author: N. Costa Pereira
Journal: Math. Comp. 44 (1985), 211-221
MSC: Primary 11A25; Secondary 11N45, 11Y35, 33A70
Corrigendum: Math. Comp. 48 (1987), 447.
MathSciNet review: 771046
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple approximation for the difference $ \psi (x) - \theta (x)$ is established by elementary methods. This approximation is used to obtain several estimates for $ \psi (x) - \theta (x)$ which are sharper than those previously given in the literature.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A25, 11N45, 11Y35, 33A70

Retrieve articles in all journals with MSC: 11A25, 11N45, 11Y35, 33A70


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1985-0771046-9
PII: S 0025-5718(1985)0771046-9
Article copyright: © Copyright 1985 American Mathematical Society